Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


happhepp
May 19, 2003

hello Bob! happyhepperhere!

Yup, Tx laws seem a "bit" uh... outdated and lacking common sence...to say the least! Especially for a Swede like me.

That Armstrong is a fighter thats for sure, he could still beat me even if we tied his legs up... man, I get up on that bike and I had to take a break:-) Turned out that my "heart"problems was related to the fact that my TSH levels are at 150! no wonder I look puffy and have trouble talking and using my hands..I have to sit down after I get up in the morning and it takes like 15 minutes to brush my teeth since I cant do it in one sitting, my muscles wont let me..Interferon is like a Jack-in-the-box..SURPISE!!! :) I had to take a fight w my liverdoc that wanted me off Tx for 6 weeks! I refused! I am undetected once more at week 26 at <10IU/ml (yes, 10!!!)so I do not want to take that chance..I rather feel like extra sh** until the hypothyrioidism drugs starts working.. You have any suggestions dealing with this doublewhammy of fatigue? (Tx and hypothyroidism)

You are correct..I do need to keep an eye on the hemo as it is dropping again...seem a lower dose is better than doing this off-on-off-on thingy on Procrit..

Ok, enuff whining..How is it on your side SweetieBob?

Loveyouloads!

happyhepper

Response from Dr. Frascino

Hey Happy Hepper,

Yes, hep C combination therapy like HIV combination therapy can be loaded with surprises, not all of which are good. However, your response to therapy is very encouraging. It sounds like you are on the right path once again.

Dealing with double whammies? Well do what your body says. If it wants extra rest, then rest! An endocrinologist may be helpful in getting your thyroid dose regulated back into the normal range more quickly. As your hypothyroidism improves, many of your symptoms will begin to subside. Also, if your hemoglobin is dropping again, thats not really a surprise, as its a direct consequence of your hep C combination therapy. I would definitely suggest you stay on a lower dose of Procrit and make sure you have adequate iron reserves (a blood test can let you know about this). Procrit doses can be adjusted to suit your need quite easily.

Hey Hepper, youre not "whining" youre winning! Youll be back on that bike before you know it! Ill let the air out of Armstrongs back tire so we get the chance to catch up, OK?

Things are stable here. Ive been in New York City all week. Aside form work, I was able to see some great Broadway shows Bernadette Peters as Mama Rose in "Gypsy," Harvey Fierstein as Mama in "Hairspray," Antonio Banderas as Guido in "Nine," and Twyla Tharps brilliant choreography in "Movin On," among others. Im now ready for the Tony Awards!

Hang in there Happy Hepper!

Dr. Bob


Previous
Testosterone Reaction
Next
is this research wrong?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement